Skip to Content
Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine, Day + Night Liquid Gels - Powerful Relief for Cold and Flu, + Sinus Congestion for Adults and Children 12+ Years, 24 Count

Price:

54.28 CA$


Migraine Relief Cap, Foldable Eye Visible Headache Relief Cap, Migraine Relief Hot and Cold Hangover Cap Ice Gel Cap 360° Fit, Migraine Ice Mask, Headache Migraine Hat Best Home Health Gift
Migraine Relief Cap, Foldable Eye Visible Headache Relief Cap, Migraine Relief Hot and Cold Hangover Cap Ice Gel Cap 360° Fit, Migraine Ice Mask, Headache Migraine Hat Best Home Health Gift
116.82 CA$
116.82 CA$
Mylanta Heartburn and Gas Relief, Liquid Antacid, Vanilla Caramel Flavor, 12 Fluid Ounce
Mylanta Heartburn and Gas Relief, Liquid Antacid, Vanilla Caramel Flavor, 12 Fluid Ounce
48.28 CA$
48.28 CA$

Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion & Pain Medicine, Day + Night Liquid Gels - Powerful Relief for Cold and Flu, + Sinus Congestion for Adults and Children 12+ Years, 24 Count

https://nutricity.ca/web/image/product.template/93419/image_1920?unique=1e47aae
(0 review)
8 sold in last 24 hours
  • Alka-Seltzer Plus Maximum Strength sinus, congestion and pain Powermax gels provide powerful fast relief *Use as directed.
  • Sinus, congestion and pain relief Day and Night liquid gels should not be taken at the same time; Wait 4 hours after the last Night dose before starting Day product.
  • Powerful relief, day or night, from your worst sinus, cold and flu symptoms
  • Day time formula provides relief from fever, headache, nasal congestion, sinus congestion / pressure, minor aches and pains, cough, and sore throat. In addition to these symptoms, the Night-time formula also helps relieve runny nose & sneezing.
  • Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion and Pain Medicine is a powerful cold and flu medicine for adults and children 12 years and older.
  • Packaging may vary
  • HSA/FSA Eligible -- Check your plan for coverage.

54.28 CA$ 54.28 CAD 54.28 CA$ Tax Included

Not Available For Sale

(2.26 CA$ / Units)
3 people are viewing this right now

  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Active Ingredients
  • Ingredients
  • Brand
  • Product Type

This combination does not exist.

Contact Us
Medication Cold & Flu Relief
Active Ingredients Day: Acetaminophen 325 Mg, Dextromethorphan Hydrobromide 10 Mg, Phenylephrine Hydrochloride 5 Mg. Night: Acetaminophen 325 Mg, Doxylamine Succinate 6.25 Mg, Phenylephrine Hydrochloride 5 Mg.see More
Ingredients Glycerin, Purified Water, Gelatin, Sodium Hydroxide, Povidone, Ferric Oxide, Propylene Glycol, Polyethylene Glycol, Shellac, Fd&c Blue No. 1, Titanium Dioxide., Sorbitol Sorbitan Solution, Dextromethorphan Hydrobromide 10mg, Day: Acetaminophen 325mg, Doxylamine Succinate 6.25mg, Potassium Aluminum Silicate, Dextromethorphan Hydrobromide10 Mg, Phenylephrine Hydrochloride 5mg. Night: Acetaminophen 325mg, Phenylephrine Hydrochloride 5mg. Day: Fd&c Yellow #6, Titanium Dioxide. Night: D&c Yellow No. 10
Expiry Date Mar 2027
Product Benefits Fever Control
Item Dimensions L X W X H 3.5 X 1.5 X 5 Inches
Specific Uses For Product Cold
Brand Alka-Seltzer Plus
Product Type Medication
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Alka-Seltzer Plus Maximum Strength PowerMax Sinus Congestion and Pain Medicine, Day + Night Liquid Gels - the maximum strength formula. Designed to be medicine for adults (and children 12 years and older), this powerful medication provides relief from sinus congestion, pain, headaches, fever, cold and flu symptoms. The daytime liquid gels are a non-drowsy formula to help provide relief from fever, sinus congestion / pressure, headache, minor aches / pain, and nasal congestion, so you can get back to your day routine fast. The nighttime cold and flu medicine also provides relief from fever, cold & flu symptoms, as well as runny nose and sneezing.

Important information

Safety Information

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take More than 4,000 mg of acetaminophen in 24 hours With other drugs containing acetaminophen 3 or more alcoholic drinks every day while using this product

Ingredients

Day: Acetaminophen 325mg, Dextromethorphan Hydrobromide10 mg, Phenylephrine Hydrochloride 5mg. Night: Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg, Doxylamine succinate 6.25mg, Phenylephrine hydrochloride 5mg. Day: FD&C yellow #6, ferric oxide, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide. Night: D&C yellow No. 10, FD&C blue No. 1, gelatin, glycerin, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide.

Directions

Day: Do not take more than the recommended dose. Do not take the Day and Night products at the same time; wait 4 hours after the last Night dose before starting Day product. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 6 capsules in 12 hours or as directed by a doctor. Children under 12 years: do not use. Night: Do not take more than the recommended dose. Do not take the Day and Night products at the same time; wait 4 hours after the last Day dose before starting Night product. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 4 capsules in 12 hours or as directed by a doctor. Children under 12 years: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.5 x 1.5 x 5 inches; 1.76 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products